# SDR 08FDEA00424

- Difficulty date: January 22, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT (FLAP INBD UPPER SKIN) RIB 2/4 REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUS REPAIR WAS FOUND DAMAGED AND IT WAS REMOVED.  NEW REPAIR WAS DONE PER SRM 57-52-12.
